MathSciNet Relay Station
MathSciNet bibliographic data
MR2051683 32U25 (32H50 32U40 37F10)
Coman, Dan; Guedj, Vincent Invariant currents and dynamical Lelong numbers. J. Geom. Anal. 14 (2004), no. 2, 199–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement